BibTeX record journals/adcm/KublikC16

download as .bib file

@article{DBLP:journals/adcm/KublikC16,
  author    = {Richard A. Kublik and
               David L. Chopp},
  title     = {A locally adaptive time stepping algorithm for the solution to reaction
               diffusion equations on branched structures},
  journal   = {Adv. Comput. Math.},
  volume    = {42},
  number    = {3},
  pages     = {621--649},
  year      = {2016}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics